# SDR CALA2024012200166

- Difficulty date: January 16, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 124,974 hours, 19,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T8320
- Condition: Cracked
- Location: Sta340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT PROCEDURE, IT WAS FOUND 02 HOLES WITH CRACKS INDICATION AT FORWARD DOOR CUTOUT AFT CORNER ON LH SIDE AT STA 340. PERFORM INSPECTION AS REQUIRED ON TABLE 202 FROM SRM AIRPLANE DELIVERY OR 6,000 MAXIMUM FLIGHT CYCLES FROM THE REPAIR INSPECTION INTERVAL IS 3,000 FLIGHT CYCLES. 53-10-01-2R-1. INSPECTION THRESHOLD 37,500 FLIGHT CYCLES AFTER INSTALLATION, WHICHEVER OCCURS LATER AFTER THAT REPEAT PERFORMED REPAIR OF THE FORWARD DOOR CUTOUT AFT CORNER REPAIR I.A.W. SRM 53-10-01-2R-1. THIS IS A CATEGORY B, NECESSARY TO PER SRM 53-10-01-2R-2 REQUIRES REINSPECTION AT 37500 PTC OR 6000 TOMC-APPROVAL FROM SC1ELBYC COMMENT FLIGHT CYCLES FROM REPAIR INSTALLATION REPEAT INSPECTION EVERY 3000 FLIGHT CYCLES. CHECKED REPAIR AT FORWARD DOOR 1L CUTOUT AFT CORNER PER SRM 53-10-01-2R-1 . REPAIR APPROVED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
